MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MINI CUTTING GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO MINI CUTTING GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6003-300-010
Medical Device Problem Codes Corroded (1131); Material Disintegration (1177)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rust was present in the cutting slot of the device.No medical intervention and no adverse consequences were reported with this event.As this event occurred during prior to a medical procedure at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
MINI CUTTING GUIDE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9086470
Report Number0001811755-2019-03013
Device Sequence Number19447684
Product Code HAW
UDI-Device Identifier04546540502094
UDI-Public04546540502094
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6003-300-010
Device Lot Number08.2009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1